# SDR SWIA2019071646060

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 35,789 hours, 34,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DISAGREE. QRH COMPLIED WITH. LANDING GEAR CYCLED BEFORE RIGHT MAIN GEAR SHOWED DOWN AND LOCKED. (FLT#3726) CLOSED DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL.
